# SDR IPXA2018021026396

- Difficulty date: February 1, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 16,814 hours, 10,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327088200100
- Part serial: UNK
- Condition: Broken
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241ZF DAMAGED AND MISSING INSERTS.  FABRICATED A NEW FLOOR PANEL IAW SREO A300-5320-40552-B.
